# SDR UPS97822338

- Difficulty date: February 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 36169471
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C.  STA 720 FRAME RT SIDE BELOW FLOOR, FRAME FITTING CRACKED AT BOTTOM.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT FITTING IAW DHC SK-755 -575.  REF. (UPS ENRG FILE NR DC8-53-1757) AND DWG 3616947.
